# SDR RYNA200500014

- Difficulty date: April 9, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- Aircraft time: 53,889 hours, 52,531 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, G, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL 28.0, EXPERIENCED MULTIPLE MALFUNCTIONS.  AUTO-PILOT FAILED, PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED, MACH TRIM FAIL LIGHT ILLUMINATED, ALTITUDE ALERTER FAILED, CAPTAIN'S IVSI FLAG IN VIEW, CAPTAIN'S ALTIMETER FLAG IN VIEW AND LAV SINK WATER WILL NOT SHUT OFF.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT MEM WITHOUT INCIDENT.  PULLED AND DRIED AUTO-PILOT ACCESSORY BOX, PRESSURE CONTROLLER, MACH TRIM COMPUTER, ALT ALERTER CONTROLLER AND AIR DATA COMPUTER.  DEACTIVATED POTABLE WATER SYSTEM.  OPERATIONAL CHECK NORMAL.
